MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER

AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER
Catalog Number 8065797303
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that before the vitrectomy surgery, ophthalmic gas tank regulator was not dispensing the gas.Surgery was completed by changing the gas tank.There was no impact on patient.
 
Additional Manufacturer Narrative
Additional information was provided in sections d4 the manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.10 and corrected information provided in sections d.4 and h.4.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.A non-conformance based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot number was performed.No similar complaints were reported for the product lot under investigation.A check of the batch production record for this lot showed no unusual manufacturing issues.A check of the complaint records showed three other complaints against this lot.A check of confirmed complaints for regulators with low or no flow showed 26 complaints since the beginning of 2016.One regulator of this lot was in good condition as received.The unit was tested and found to have a lower than required flow, the flow was able to be adjusted to meet specification.The dead-end pressure went above the maximum allowable pressure.The customer complaint is confirmed.How or why this regulator became non-conforming cannot be conclusively determined, based upon the information provided at this time.The reported issue has been confirmed, as the regulator is found non-conforming.How or why this regulator became non-conforming cannot be conclusively determined, based upon the information provided at this time.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Udi related data quality updates only.Corrected information was included in section d.4.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN GAS TANK REGULATOR
Common Device Name
REGULATOR, PRESSURE, GAS CYLINDER
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17910851
Report Number2518435-2023-00039
Device Sequence Number6636263
Product Code CAN
UDI-Device Identifier00380657973033
UDI-Public(01)00380657973033(17)280517(11)230517(10)313711(21)NA
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065797303
Device Lot Number312908
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer11/14/2023
12/07/2023
07/25/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/28/2023
12/12/2023
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown